Acne Archives

Help for a friend, could this be diabetes?

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Help for a friend, could this be diabetes?

Posted by kmd on January 31, 2001 at 12:20:50:

Hi, I have a friend, she's about 21 years old and works with my young son. Background: She went on Accutane last year (I did inform her of risks, however she was willing to take them). The Accutane cleared her acne so far so good, although her derm did put her on prednisone a few times during the treatment. This seemed to cause her to be very hungry and eat more than she usually did, and gain some weight.

Now that she's been off both for several months, I don't see things going back to normal for her so far. She has reported to me that she continues to need to eat more and is still gaining weight. Also, she has begun to have dizzy spells, the room spins sometimes when she lays down and other times as well. I can tell in talking to her that these spells as frightening and a big deal to her, not just minor spells.

She has also had times when she felt she HAD to eat and SOON, and she has vomited when she cannot get the food she needs soon enough. She also says she is irritable (moody), but not necessarily depressed. Her family has noticed the change in her, it is not like her to be short-tempered ever. She says she doesn't feel right. Her brother and her uncle both have diabetes, I told her this is a possibility to look into. I also told her a chiropractor might be able to help, especially one who can do AK. Anyone else have any ideas as to what she is dealing with here? There isn't much in the archives on vertigo...



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!